American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Horst Alzer and Man Kam Kwong. A subadditive property of the error function. Proc. Amer. Math. Soc. 142 (2014) 2697-2704.
Abstract, references, and article information   
View Article: PDF

[2] Hatem A. Fayed and Amir F. Atiya. An evaluation of the integral of the product of the error function and the normal probability density with application to the bivariate normal integral. Math. Comp. 83 (2014) 235-250.
Abstract, references, and article information   
View Article: PDF

[3] Horst Alzer. On some inequalities for the incomplete gamma function. Math. Comp. 66 (1997) 771-778. MR 1397438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. G. S. Doman. An asymptotic expansion for the incomplete beta function. Math. Comp. 65 (1996) 1283-1288. MR 1344611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. M. Temme. Asymptotic inversion of incomplete gamma functions . Math. Comp. 58 (1992) 755-764. MR 1122079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles N. Haskins. On the zeros of the function, $P(x)$, complementary to the incomplete gamma function . Trans. Amer. Math. Soc. 16 (1915) 405-412. MR 1501022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1